Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   JUNE 2012 , Volume 9 , Number 2; Page(s) 75 To 88.
 
Paper: 

A MODIFICATION ON RIDGE ESTIMATION FOR FUZZY NONPARAMETRIC REGRESSION

 
 
Author(s):  FARNOOSH R., GHASEMIAN J., SOLAYMANI FARD O.
 
* 
 
Abstract: 

This paper deals with ridge estimation of fuzzy nonparametric regression models using triangular fuzzy numbers. This estimation method is obtained by implementing ridge regression learning algorithm in the La- grangian dual space. The distance measure for fuzzy numbers that suggested by Diamond is used and the local linear smoothing technique with the cross- validation procedure for selecting the optimal value of the smoothing param- eter is fuzzified to fit the presented model. Some simulation experiments are then presented which indicate the performance of the proposed method.

 
Keyword(s): FUZZY REGRESSION, RIDGE ESTIMATION, FUZZY NONPARAMETRIC REGRESSION, LOCAL LINEAR SMOOTHING
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

FARNOOSH, R., & GHASEMIAN, J., & SOLAYMANI FARD, O. (2012). A MODIFICATION ON RIDGE ESTIMATION FOR FUZZY NONPARAMETRIC REGRESSION. IRANIAN JOURNAL OF FUZZY SYSTEMS, 9(2), 75-88. https://www.sid.ir/en/journal/ViewPaper.aspx?id=273477



Vancouver: Copy

FARNOOSH R., GHASEMIAN J., SOLAYMANI FARD O.. A MODIFICATION ON RIDGE ESTIMATION FOR FUZZY NONPARAMETRIC REGRESSION. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2012 [cited 2021June18];9(2):75-88. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273477



IEEE: Copy

FARNOOSH, R., GHASEMIAN, J., SOLAYMANI FARD, O., 2012. A MODIFICATION ON RIDGE ESTIMATION FOR FUZZY NONPARAMETRIC REGRESSION. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 9(2), pp.75-88. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273477.



 
  pdf-File
Yearly Visit 67
 
 
Latest on Blog
Enter SID Blog